# SDR CALA2017040400800

- Difficulty date: April 3, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 56,190 hours, 20,493 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173810
- Part serial: 2311MOD
- Condition: Faulty
- Location: Lt Wing Te Flap
- Part time: 48,526 hours, 16,257 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS TRAILING EDGE FLAP LOCKOUT ON APROACH TE FLAPS EXTENDED AND LOCKED PRIOR TO 1. LE FLAPS TRANSIT LIGHT STAYS ON. EMERGENCY DECLARED.  TROUBLESHOT, REMOVED AND REPLACED THE LEFT FLAP TRANSMITTER IAW AMM 27-58 -01-000-801, 400-801 AND TESTED IAW AMM TASK 27-58-01-820-801 AND OPS CHECKED NORMAL. OK FOR SERVICE.
